# SDR CA010314016

- Difficulty date: February 27, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Make and model: Cessna 500CESSNA
- Aircraft time: 4,889 hours
- Engine: Pwa JT15D1A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 66710
- Condition: Failed
- Location: Hyd System
- Part time: 138 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR FAILED TO RETRACT AFTER TAKEOFF. REPLACED 4 WAY SOLENOID HYDRAULIC VALVE GEAR CYCLED TESTED OK. IAW C500 MM CH.32.
